# SDR CA060509009

- Difficulty date: April 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,872 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 0235237790
- Condition: Shorted
- Location: Engine
- Part time: 1,649 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE PILOT NOTICED THE ENGINE CHIP LIGHT ILLUMINATE.  LANDED AND THE ENGINEER LOOKED AT THE CHIP DETECTORS AND NO METAL WAS FOUND.  THEN RE INSTALLED THE CHIP DETECTORS AND CARRIED OUT A GROUND RUN.  AFTER 10 MINUTES OF GROUND RUNNING ANOTHER CHIP LIGHT OCCURRED.  AFTER THE ENGINE COOLED OFF THE CHIP LIGHT WOULD GO OUT.   THE ELECTRICALLY OPERATED CHIP DETECTOR WAS FOUND TO CAUSE A LIGHT WHEN HOT AND THEM EXTINGUISH WHEN COOLED OFF.
